MathSciNet Relay Station
MathSciNet bibliographic data
MR364382 (51 #637) 17E05
Sweet, Lowell On the triviality of homogeneous algebras over an algebraically closed field. Proc. Amer. Math. Soc. 48 (1975), 321–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement